sexologist-icon
2 periods within one week
Hi, I was sexually active and took I pill after that , within 5 days I got periods and then again after 5 days I got down again. And my regular cycle is around the 13th. I was having blotting sensation in the stomach before the recent period. No cramps. Little back pain that might be happening cause of my posture.
49 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Panchani
Gynecologist 10 yrs exp Surat

Free 3 day follow up

Chat Now

₹150 for 24 hrs

hi good afternoon. thnxs for your Question. i think pills that u took may be cause of youe irregular periods. because pill contain hormones in low dose so if u take it in proper timing it will help otherwise give side effect on your body and on your periods.  but dont worry  now u  just wait for your next menes comes if its normal than no worry. and regarding your backache  i wana know if you have any whitish discharge from vagina in betweeen your periods?  if yes than let me know in detail abt it . i hope this will help u.  stomach bloting is also a side effect of pills. but it will reslove.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.